Health knowledge made personal
Join this community!
› Share page:

Am I pregnant?


Posted by SCKB09

I have been off depo provera for about 4 months now and i have irregular periods. About a month now i have been experiencing soreness to the breast and nipples and they have become heavy. And i noticed a brownish mucusy discharge when i wiped. Could this mean im pregnant or is it possible it could be something else??

 
Answers (2)
Sort by: Newest first | Oldest first

when you say "been off depo for 4 months" what exactly do you mean?

Has it been four months since your last shot or four months since you were supposed to get your next shot?

4 months since i had my last shot. im not on it anymore
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment:

Related Searches

Related Articles